# SDR HEEA0013520

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: SYLC502281
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR OCASSIONALLY GIVES LIGHTS IN UP AND DOWN POSITION WITH TEST BOX.
